# SDR ASOA2015070813289

- Difficulty date: June 14, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,543 hours, 20,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 712-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK BS 712-761 CORRODED.  CORRODED BEYOND LIMITS IAW SRM 53-41-49, REO 670-53-00-13.   REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACKIAW AMM 53-00-49-000-801-A02, 53-00-49-400-801-A03 AND REO 670-53-00-343.
